# SDR 99ZZZM310

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FLOOR EGRESS LIGHTS FROM ROW 22 THROUGH AFT LAVATORY INOPERATIVE.  REMOVED AND REPLACED FUSE ON BATTERY CHARGER FOR ROWS 22 THROUGH AFT LAV, OPS CHECKED GOOD.  (M)
